# SDR ASOA2018121495342

- Difficulty date: November 29, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 40,651 hours, 36,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7476718 JOB# 7747671 OP# 105: CORROSION FOUND ON PRESSURE FLOOR SILLS F.S. 409.00+128 TO F.S. 559.00 BETWEEN LBL 36-45 AND RBL 36-45. C/A: PERFORMED A MAJOR REPAIR ON FLOOR SILLS FS 409-128 TO 559 BETWEEN LBL 36-45 AND RBL 36-45 I.A.W. EXPRESSJET WO 561189 ECTC REO 601R-53-41-2396 REV. 2018-11-20, ECTC REO 601R-53-41-2397 REV. 2018-11-26 AND  BOMBARDIER REO 601R-53-41-2396 REV. --, ECTC REO 601R-53-41-2397 REV. -- AND REO 601R-53-41-666 01 REV. C.
